# SDR 03263327

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- Aircraft time: 18,693 hours, 18,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT NEAR THE PAX DOOR WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK AND FOUND NO DEFECTS WITH THE EMERGENCY LIGHTING SYSTEM.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
